Lately, I have been exp good amount of symptoms. Symptoms range from, sharp pain in the neck lymph node, groin pain, stomach pain, back muscle pain, shortness of breath, lack of concentration & memory , constantly feeling fever and fatigue, ear pain, ear pop ( like the air is stuck inside the ear ).
Exercise helps for little bit. I work out. I eat right.
I know it's not anxiety for sure.
Pros: Vitamin helps, the right one.
Cons: Too much brings fatigue.
Has anyone ever experience Vitamin causing fatigue.
Hi, I have a lot of those symptoms, esp. the ear pain, neck and back pain. I don't have memory problems or fever or breathing problems (not yet anyway). Today I have the WORST head/ear/face pain. I can't stand it. Nothing is helping it.
I doubt the vitamins are causing fatigue. It would be the fibro and sleeping problems.
I hope they find out something, but don't be surprised if they don't.
Sometimes I get dizzy and lightheaded, but I do have high blood pressure, so that's why and the medication does it too.
I take a good multivitamin plus calcium, magnesium, zinc, Vit. E, B complex. I also take the glucosamine/condronitin and MSM for my knee arthritis. And Fish Oil. I don't know if any of it really helps, but I do it anyway. If I feel like I'm getting a cold, I take extra Vitamin C.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.